# SDR AALA972375

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AT SCREW HOLES AND LOWER FLOORBEAM LOWER CAP.  REMOVED CORROSION AND INSTALLED REPAIR DOUBLER PER SRM 51-10-6 AND ESO 11697, DATED 11/11/97.  (M)
